I ran mast e 100 during 200mg TRT. I did it for a few months twice. First time I wore out my wife's vagina. The next time didn't seem to make me horny and might have even decreased my libido (improved after stopping it). Same UGL and batch.
What if I'm gay to start with though?Ahhhh…. I think I know what the problem might be. See, it’s perfectly ok to use the same syringe. You draw up the first compound like normal, and then draw up the 2nd compound but this is where it gets tricky and likely explains your libido issue. You need to be very very very careful not to shake that syringe at all. See any shaking, no matter how minimal allows the 2 compounds to commingle and turn gay. So I’m afraid to say that you must have shaken the syringe and the test and mast commingled and turned gay and then you injected The Gay. You probably should have done some more research. But there’s no going back now. Try to watch some gay porn right now and see if your libido is better. I’m sure right around 5 mins you’ll have a throbbing boner to confirm The Gay.